# SDR P5CA9800513

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corrosion
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SERRATED PLATE 3, 4, 5 AND 8 HAS CORROSION ON DOOR SILL AREA.  REMOVED CORROSION PER SRM 51-10-01.
